Download this issue
 Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
Number of triangulations of a Möbius strip

Véronique Bazier-Matte, Ruiyan Huang and Hanyi Luo

Representations of integers by powers of two primes

Mckenzie West and Natalie Wijesinghe

A note on positive bilinear maps

Aaron C. H. Davey, Cristian Ivanescu and Adi Tcaciuc

Finite time blowup for the nonlinear Schrödinger equation with a delta potential

Brandon Hauser, John Holmes, Eoghan O’Keefe, Sarah Raynor and Chuanyang Yu

New normal forms for degree-3 polynomials and rational functions

Heidi Benham, Alexander Galarraga, Benjamin Hutz, Joey Lupo, Wayne Peng and Adam Towsley

Klein bottles in lens spaces

Hansjörg Geiges and Norman Thies

On fan-saturated graphs

Jessica Fuller and Ronald J. Gould

Specht modules for partitions $(k,3,3)$ have no one-dimensional summand

Craig J. Dodge and Elijah Van Vlack

Longest and shortest factorizations in embedding dimension three

Baian Liu and JiaYan Yap

Parity of polynomial multiplier sequences for the Chebyshev basis

Andrzej Piotrowski and Joshua Shterenberg

Failed power domination in grids, cylinders, and tori

Isabel T. Byrne, Gretchen L. Matthews, Nikita M. Patel, Anuradha G. Trivedi and Margaret A. Winslow

Colourability of graphs representing the Lucas series modulo $t$

James Preen and Claire McGillivray